Acta Mathematicae Applicatae Sinica

, Volume 19, Issue 2, pp 191–204

Approximate Inertial Manifolds to the Generalized Symmetric Regularized Long Wave Equations with Damping Term

Original Papers

DOI: 10.1007/s10255-003-0095-1

Cite this article as:
Guo, B. & Shang, Y. Acta Mathematicae Applicatae Sinica, English Series (2003) 19: 191. doi:10.1007/s10255-003-0095-1

Abstract

In the present paper, we construct two approximate inertial manifolds for the generalized symmetric regularized long wave equations with damping term. The orders of approximations of these manifolds to the global attractor are derived.

Keywords

Symmetric regularized long wave equation periodic initial value problem long time behavior approximate inertial manifolds damping term 

2000 MR Subject Classification

35B40 35K57 

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Institute of Applied Physics and Computational MathematicsBeijingChina

Personalised recommendations